# SDR SWIA202054646

- Difficulty date: November 10, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: MM67043255001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN MAST DOUBLER BETWEEN STGRS 27/26R AND FS 1031/1047 CORRODED, AS MARKED.  C-CHECK RO 12/14/2020.  REMOVED AND INSTALLED NEW DRAIN MAST DOUBLER BETWEEN STGRS 27/26R AND FS 1031/1047, REF CRJ 700 SRM DWG.  PRESSURE CHECK GOOD.  COMPLIED WITH TASK CARD.
